# SDR FDEA201603261076

- Difficulty date: March 26, 2016
- Submitted: March 29, 2016
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 79,978 hours, 17,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Panel
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO CLOSE DOOR L1.  ON ARRIVAL DOOR OPERATED NORMALLY.  FOUND INTERIOR CONTROL PANEL LOOSE.  OPENED CONTROL PANEL & INSPECTED.  NO DEFECTS OR DAMAGE NOTED.  SECURED PANEL & OPERATIONS CHECKED NORMAL.
